Related topic: Cardiac pacemaker replacement, Muscle twitching
Review: could Cardiac pacemaker replacement cause Muscle twitching?
We study 18 people who have Cardiac pacemaker replacement from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
How are my drugs for patients like me? On eHealthMe, you can find the answer by studying 348 million drug outcomes from FDA and social media. Start now >>>
Muscle twitching (latest reports from 60,787 patients) has been reported by people with depression, pain, multiple sclerosis, stress and anxiety, high blood pressure.
On Apr, 10, 2014: No report is found.
You can also:
Common treatments for Cardiac Pacemaker Replacement and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (21 hours ago):
Worse when lying down though twitch continues all over the body during waking hours too - neck to calves, not facial. Stopped taking Ambien Feb 15th 2014, this started immediately, the following day.
From this study (4 days ago):
also calf muscle cramps at night. very painful!
From this study (1 month ago):
Only 2 pills were taken. The first symptom was the entire body would not function, now it is concentrated to constant twitching of one shoulder.
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
- Can or cannot , take aleve for any pain?
can a person with a pacemaker take this drug for bursitis pain?
- Can add be caused by transplant meds
I am a kid prey transplant recipient. I recently noticed attention issues. I have tremors and muscle twitches ans extreme anxiety. .
- Can cephalexin cause chronic muscle twitching?
On April 26, 2013 I was prescribed Cephalexin for an infection in my nose. Towards the end of the 7 day prescription I noticed that I had muscle twitching in my eyes, hands, stomach and legs. By the 7th day, I was cramping badly in my calves, feet and hands. After stopping the medication, the con ...
More questions for: Cardiac pacemaker replacement, Muscle twitching
You may be interested at these reviews (what is this?):
- Paxil side effect of a monior
my daughter 14 years old had some problems with dizziness. the doctor felt it was due to anxiety. so he gave her paroxetine. she started the medication and she complain that head hurt . she took it for three weeks and on fourth week she was in school and started shaking arms. than was taken to nurse ...
More reviews for: Cardiac pacemaker replacement, Muscle twitching
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.